MathSciNet Relay Station
MathSciNet bibliographic data
MR1814098 46L05 (19K14)
Lin, Huaxin Residually finite dimensional and AF-embeddable $C\sp *$-algebras. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1689–1696 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement